It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Meg,

Oh, I know how you're are feeling sweetie! But you are very fortunate because you haven't been on the pills long, didn't have addiction issues prior to this (correct?), and don't like the pills.

The depression you have is w/ds. That's all. Isn't that weird. The w/d's from pain meds causes major depression. Most people in rehabs are put on anti-d's as a result of this. They are labeled 'bi-polar'. This is something that really screwed up my recovery many times. Most people aren't really depressed or bi polar, it's a side effect of the w/d's.

So the best thing to do, when you start to feel that sinking feeling, like you want to kill yourself, like you can't go on is remember....it's just the w/d's. YOU are really okay.

If your history just involves a month or so of taking these, you should start feeling a whole lot better in just a few more days. A total of a week altogether. You might still feel ups and downs from time to time, but you won't feel that 'sinking in the depths' feeling anymore. You will get a little blue here and there for a month or maybe even two, but nothing like you're feeling now.

JUst keep reminding yourself it's a side effect, it's a side effect....only w/d's. You really don't feel this way. Your brain is confused right now. Whatever you do, DO NOT try to make the feeling go away with alcohol or another drug! You will start a vicious cycle that is very hard to get out of!

Take alot of vitamins though. They really do help mood. Of course, don't take anything you shouldn't mix with an SSRI. Try looking at the very 1st post on here "Sample home detox plan", or something like that. It has suggestions of things to do for different symptoms of w/d.

Hang in there!]
Shay





All times are GMT -7. The time now is 10:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!